Venlafaxine Day 3 (night) to Day 5 (night)

The last post I had the immediate release pills at bedside in case I needed them. Good news … I held out!  While I was a bit nauseous, it wasn’t anything compared to the night before. Only new thing was I had a really, really hard time falling asleep, if you can call what I eventually did as sleep.

The next day was day 4. I could NOT get out of bed. I felt like when you drink way too much — but just a hair short from puking your guts out all day. You know — you’re dizzy, the room kind of spins. If you move too quickly you feel the need to blink it away. Unbelievable thirst. Mild queasiness.

The rest of the day it remained like that.

Then, by that night, all I wanted was to crawl back into bed and sleep forever. Funny thing about that is then my new symptom was insomnia.

So today, Day 5, I woke up after having only one measly hour of sleep. Yet, I feel better. I could eat a bit more, but by now I was so hungry, I scarfed down my soup and that put my system into a bit of a shock. I went for my walk today and didn’t feel too much dizziness. So all in all, I feel like I turned the corner.

But, please, let sleep come tonight.

So, if you are reading this — hang in there. Day 5 baby!

Good article on annular tears

I liked this article because it was pretty straight forward in regards to annular tears. Certainly, the part I identified with the most, was the differentiation between an annular tear and perhaps some other type of back pain. For me, the reason I knew the pain in my lower back was new, was when I could no longer sit.

 

http://www.spinemd.com/conditions-diagnoses/annular-tear-reston-va.php

Spoke to doctor about Venlafaxine withdrawal symptoms — new game plan

I just got off the phone with the doctor. First off, he apologized for not making the connection that I’d be the type to go through a withdrawal, even from such a low dose (I always struggle with side effects when prescribed drugs — I’m super sensitive).

He stated it usually takes up to two weeks to successfully wean. Based on my description of symptoms, he said tomorrow should be better.

If tonight, I feel like it is a living hell again, he has ordered immediate release, 25mg tables of Venlafaxine. I should break the tablet in two and take half. He said that should help management of the withdrawal symptoms and to wean from there.

So there it is. Hope this helps. I will let you all know how I feel as the night progresses. Hopefully, this helps someone out there in the future who has to go through Venlafaxine withdrawal.

Venlafaxine withdrawal is awful

Venlafaxine withdrawal is awful. I was placed on the antidepressant to help prevent a chronic pain syndrome develop from developing due to being in pain for so long with my back. So, after 3 months, I start seeing quite the amount of peach fuzz on my face. No, I’m not a vain person, but, come on … a beard?!

So I call my doc, and he says, yes, that could be a cause of the Venlafaxine, so we decide to go off of it. He says I might have some dizziness. I’m like, okay.

That was Friday. So no dose on Saturday. By Sunday evening I started feeling a bit nauseous. Then, I can’t go to sleep. I didn’t fall asleep until 3:00AM. When I wake up yesterday morning, I’m insanely nauseous. I feel lightheaded all day and can’t eat. I have a pretty dry mouth too.

The worst comes that night (last night). I can’t fall asleep because I start convulsively shaking. I’m on the brink of throwing up every second. I’m hot, then cold, then sweating. This goes in cycles for hours. I finally fall asleep around 4:00AM.

Now I am up to today. I feel queasy, not necessarily nauseous and weirdly dizzy. I have placed calls to my doctor’s office to see what we can do. I want to know how long this will last for. I read somewhere that they can put you on Prozac and then wean you from that. That, apparently takes only two weeks.

However, why didn’t my doc just put me on Prozac in the first place and wean from there? Did he know how bad the withdrawals would be? How could he not? As soon as I typed in Venlafaxine Withdrawal into Google, lists upon lists came up about how horrendous this drug is. Why do doctors even prescribe it? I never, ever, would have agreed to go on a drug that had such horrible withdrawal symptoms.

Another thought. I would go off the med if I had a bad side effects from going on it in the first place. However, it’s a little too late to do anything about withdrawal side effects. I feel uninformed.

I will keep you posted how I feel and what I find out. Now, even when the doctor calls me back, I don’t know if I can trust him. I’ve lost faith in my practitioner.

Here is a good link I found on Venlafaxine — http://www.rxlist.com/effexor-xr-drug.htm

Websites are difficult!

Learning how to put a website together is difficult! Yet, with how little I can do because of my back, making a website is a good use of my time. It keeps me focused on something other than:

  1. How does my back feel?
  2. Is it ever going to get better?
  3. Wait, am I feeling more pain right now?
  4. Should I go lay down, or try and build up my tolerance?

 

See? I do think like the rest of you! This unrelenting analysis of my current condition.